RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 221, Number 1, Pages 48–51 (Mi dan38883)  

MATHEMATICS

A condition for a maximin in a game problem of programmed control

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Scientific Center of the USSR Academy of Sciences, Sverdlovsk

Full text: PDF file (469 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.731.343.1
Presented: N. N. Krasovskii
Received: 28.07.1974

Citation: A. G. Chentsov, “A condition for a maximin in a game problem of programmed control”, Dokl. Akad. Nauk SSSR, 221:1 (1975), 48–51

Citation in format AMSBIB
\Bibitem{Che75}
\by A.~G.~Chentsov
\paper A condition for a maximin in a game problem of programmed control
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 221
\issue 1
\pages 48--51
\mathnet{http://mi.mathnet.ru/dan38883}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0378847}
\zmath{https://zbmath.org/?q=an:0395.90107}


Linking options:
  • http://mi.mathnet.ru/eng/dan38883
  • http://mi.mathnet.ru/eng/dan/v221/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019